# SDR USAA2012073100020

- Difficulty date: July 10, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 44,740 hours, 16,611 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY AT RUDDER HINGE FITTING NR 3 AT VERTICAL STABILIZER STA 228, RIB 5.  REPLACED RUDDER HINGE FITTING NR 3 AT VERTICAL STABILIZER STA 228, RIB 5 IAW A320 SRM 51-72-11 & AMM 55-36-41.
